Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/pain-management/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Chronic Pain From Liver Transplant
    avatar
    broice1947 posted:
    Hi all,

    It's me. I am deeply into withdrawal and am in incredible pain. I am not trying to say my pain is worse than yours but I have to see Dr. 'Mengele' so that he can stick me with more needles. Last week I got 5 in my spine and 5 in m y ribs and I am still in pain. He is a neurologist. He did give me 120 mgs per day, but I was on 350mgs, and I got cut down really fast!
    Finally I found an anaestheologist (whatever) who will see me on April 29th, but between now and then I have to go on this cruise and I really don't want to go feeling this way,
    I am alone with my pain always. It doesn't stop for a second to take a breath. It is beautiful outside today and I'm stuck alone with my pain and withdrawal.
    I'm sorry complaining like this to all of you good people. But nobody around me understands.

    Joyce
     
    avatar
    77grace responded:
    Hi Joyce,
    I am so sad to hear that you are suffering the way you are!!I don't know much of your story but I can tell alot from a little I've been around a long time with all this!Why did you Dr. cut you back so fast?From what?That is a drastic amount and I'm sure the withdrawels and pain are terrible!I
    Plwase know ,You are not alone with your pain and I've been through enough withdrawels for all of us!
    I will probally have to do a drug holiday myself soon,tolerence is way too high!
    Anyway also you also have our Savior to be with you always !
    Take care,77grace
     
    avatar
    77grace responded:
    H

    iii ii


    Featuring Experts

    Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

    Helpful Tips

    neck/skull pain
    I have exactly the same pain problem from the sound of it. Does it feel like a hot slicing pain in the neck and an irritated nerve running ... More
    Was this Helpful?
    0 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.